# SDR DALA2022031601736

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,745 hours, 21,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 02R EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: LIGHT NOT INOP. TRIM WAS NOT SECURED PROPERLY. RESECURED EMERGENCY LIGHT TRIM. OPS OK. (8871099)
